# SDR USAA960703

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND 1.25 INCH CRACK IN RIGHT DRAG ANGLE AT FS 1132 VERTICAL FIN DRAG ANGLE.  INSTALLED DOUBLERS PER SRM 53-05 FIG 23 AND 23A.  (M)
